# SDR O2GA2021051782701

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N827UP
- Make and model: Beech B300
- Aircraft serial: FL930
- Aircraft time: 4,964 hours, 4,218 cycles
- Engine: Pwa PT6A60A
- Engine time: 906 hours, 751 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Part time: 906 hours, 751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT FL290 RIGHT ENGINE OIL PRESSURE DROPPED AND WENT INTO THE RED. OIL WAS OBSERVED STREAKING ALONG ENGINE COWL. AN INFLIGHT ENGINE SHUTDOWN WAS PERFORMED PER THE CHECKLIST AND DIVERTED TO KSGF. SINGLE ENGINE LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A LOOSE RIGHT ENGINE TORQUE TRANSDUCER OIL LINE 'B' NUT. PER PRATT AND WHITNEY ENGINEERING RECOMMENDATION THE ENGINE WILL NEED TO BE REPLACED DUE TO ENGINE LOW OIL PRESSURE LIMIT EXCEEDANCE AND LOW OIL QUANTITY (5QTS). ENGINE REPLACEMENT IN PROGRESS.
